# SDR AALA201812079009

- Difficulty date: December 4, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 77,866 hours, 27,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N53901
- Condition: Corroded
- Location: Bs 1480-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE TRANSITION PANEL,  BS 1480 - 1520, LBL 16 IN THE AFT CARGO BAY.  REPAIRED THE TRANSITION PANEL IAW SRM 53-00-53-2R-2, 51-40-02, & 51-20-10.
